Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 25, 2010, 2:21 PM EDT for Appling County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2010, 2:21 PM EDT (18:21 UTC)
- Expired
- Jun 25, 2010, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Appling County, GA
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 885 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:51 AM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 25, 9:51 AM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 951 AM EDT FRI JUN 25 2010 .UPDATE... WATER VAPOR IMAGERY SHOWS DRIER AIR OVER OUR COASTAL ZONES AND SOME OF INLAND NORTHEAST GEORGIA...THOUGH OVERALL THE ATMOSPHERE IS MUCH MORE MOIST TODAY THAN YESTERDAY. SATELLITE DERIVED PWATS ARE GREATER THAN 1.5 OVER OUR ENTIRE CWA...EXPECT CONVECTION TO START UP IN SOUTHEAST GEORGIA FIRST...THEN ANTICIPATE OUTFLOW BOUNDARY COLLISIONS WITH THE W COAST SEA BREEZE OVER THE SUWANNEE VALLEY FOR A REPEAT OF YESTERDAY EVENING. HIGHER POPS OVER SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY...30-45%...REFLECT THE POSSIBILITY OF COLLISIONS...WITH MUCH LOWER POPS OVER THE REST OF NORTHEAST FLORIDA. TODAY'S HIGH WILL BE IN THE UPPER 90S INLAND...LOWER 90S ALONG THE COAST AND HEAT INDICES NEAR 106 OVER INLAND SOUTHEAST GEORGIA. && .AVIATION... CB'S AND 5K CIGS ARE IN THE FORECAST FOR THIS AFTERNOON FOR INLAND TERMINALS. CONFIDENCE IS STILL TOO LOW TO MENTION ANY MORE THAN THIS...BUT WILL WATCH FOR CHANGING CONDITIONS THIS MORNING/AFTERNOON AND AMEND IF NEEDED. && .MARINE... LIGHT WINDS WILL CONTINUE THRU EARLY NEXT WEEK. SWELLS EXPECTED TO INCREASE A BIT OVER THE WEEKEND DUE TO ESE FETCH OF WINDS S OF BERMUDA HIGH. && .PRELIMINARY POINT TEMPS/POPS... AMG 97 73 95 73 / 40 40 40 30 SSI 92 78 92 78 / 10 10 20 20 JAX 94 74 94 74 / 10 10 20 10 SGJ 91 76 90 77 / 10 10 10 20 GNV 95 72 94 73 / 20 10 30 30 OCF 95 73 95 75 / 20 10 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PRESNALL/HESS/GUILLET
Hazardous weather outlook, Jun 25, 4:30 AM EDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 430 AM EDT FRI JUN 25 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261200- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 430 AM EDT FRI JUN 25 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON OVER INLAND AREAS AREAS OF SOUTHEAST GEORGIA AND EXTENDING INTO HE SUWANNEE VALLEY OF FLORIDA. GUSTY WINDS AND LIGHTNING WILL BE THE PRIMARY THREATS. ABOVE NORMAL TEMPERATURES WILL LEAD TO HEAT INDEX READINGS NEAR 105 DEGREES DURING THE AFTERNOON. USE EXTRA CAUTION WHILE OUTSIDE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED BY THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK. GUSTY WINDS AND LIGHTNING WILL BE THE PRIMARY THREATS. INCREASING MOISTURE LEVELS MONDAY THROUGH WEDNESDAY MAY LEAD TO LOCALLY HEAVY RAINFALL WITH STRONGER STORMS. HIGH TEMPERATURES WELL ABOVE NORMAL ON FRIDAY WILL AGAIN RESULT IN HEAT INDEX READINGS AROUND 105 DEGREES DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. DEESE
In the hours before
Special weather statement, Jun 25, 11:21 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1121 AM EDT FRI JUN 25 2010 GAZ132-149-251545- ATKINSON-COFFEE- 1121 AM EDT FRI JUN 25 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ATKINSON AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS VALID UNTIL 1145 AM EDT... AT 1121 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF PEARSON...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PEARSON THROUGH 1145 AM EDT. GUSTY WINDS OF 40 TO 50 MPH IS POSSIBLE ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3129 8275 3127 8291 3142 8294 3143 8278 TIME...MOT...LOC 1521Z 348DEG 8KT 3137 8287 ZIBURA
Special weather statement, Jun 25, 12:56 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1256 PM EDT FRI JUN 25 2010
GAZ133-251745-
JEFF DAVIS-
1256 PM EDT FRI JUN 25 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN JEFF
DAVIS COUNTY FOR STRONG WINDS VALID UNTIL 145 PM EDT...
AT 1255 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER NORTHERN JEFF DAVIS COUNTY...OR 5
MILES WEST OF HAZLEHURST...MOVING SOUTH AT 10 MPH. GUSTY WINDS OF 40
TO 50 MPH IS POSSIBLE ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3185 8260 3180 8271 3186 8274 3191 8268
3191 8262
TIME...MOT...LOC 1655Z 343DEG 8KT 3188 8267
ZIBURASpecial weather statement, Jun 25, 1:28 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
128 PM EDT FRI JUN 25 2010
GAZ132>134-251815-
BACON-COFFEE-JEFF DAVIS-
128 PM EDT FRI JUN 25 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
COFFEE...SOUTHERN JEFF DAVIS AND NORTHWESTERN BACON COUNTIES FOR
STRONG WINDS VALID UNTIL 215 PM EDT...
AT 127 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF ALMA...MOVING SOUTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ALMA
THROUGH 215 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3175 8253 3175 8255 3173 8255 3173 8251
3170 8251 3170 8250 3155 8240 3147 8261
3171 8271 3177 8254
TIME...MOT...LOC 1727Z 336DEG 11KT 3154 8256
ZIBURASpecial weather statement, Jun 25, 1:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT FRI JUN 25 2010
GAZ133-135-251830-
APPLING-JEFF DAVIS-
159 PM EDT FRI JUN 25 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
APPLING AND EASTERN JEFF DAVIS COUNTIES FOR STRONG WINDS VALID UNTIL
230 PM EDT...
AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHEAST OF BAXLEY...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PINE GROVE...GRAHAM...BAXLEY AND SURRENCY THROUGH 230 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3188 8219 3167 8217 3168 8247 3170 8251
3168 8252 3168 8256 3193 8252
TIME...MOT...LOC 1759Z 295DEG 15KT 3182 8227
ZIBURASpecial weather statement, Jun 25, 2:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT FRI JUN 25 2010
GAZ132-251830-
COFFEE-
201 PM EDT FRI JUN 25 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN COFFEE
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM
EDT...
AT 201 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF AMBROSE...MOVING
SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND AMBROSE THROUGH 230 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3162 8302 3162 8290 3142 8304 3142 8306
3145 8313
TIME...MOT...LOC 1801Z 295DEG 15KT 3151 8308
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:45 PM EDT | Special Weather Statement | JAX | Hamilton | 45 min |
| Jun 25, 5:20 PM EDT | Special Weather Statement | JAX | Baker | 25 min |
| Jun 25, 5:35 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 55 min |
| Jun 25, 6:20 PM EDT | Special Weather Statement | JAX | Union | 55 min |
| Jun 25, 6:29 PM EDT | Special Weather Statement | JAX | Nassau | 61 min |
| Jun 25, 7:27 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Duval, Nassau | 93 min |
| Jun 24, 8:45 PM EDT | Special Weather Statement | JAX | Atkinson | 30 min |
| Jun 24, 10:07 PM EDT | Special Weather Statement | JAX | Echols | 23 min |
| Jun 25, 11:21 AM EDT | Special Weather Statement | JAX | Atkinson | 24 min |
| Jun 25, 12:56 PM EDT | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jun 25, 1:28 PM EDT | Special Weather Statement | JAX | Bacon | 47 min |
| Jun 25, 1:59 PM EDT | Special Weather Statement | JAX | Appling | 31 min |
| Jun 25, 2:01 PM EDT | Special Weather Statement | JAX | Coffee | 29 min |
| Jun 25, 2:34 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Jeff Davis, Pierce, Ware | 116 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | JAX | Coffee | 40 min |
| Jun 25, 2:40 PM EDT | Special Weather Statement | JAX | Bacon, Pierce | 50 min |
| Jun 25, 2:49 PM EDT | Special Weather Statement | JAX | Bacon | 41 min |
| Jun 25, 2:56 PM EDT | Special Weather Statement | JAX | Wayne | 49 min |
| Jun 25, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee, Ware | 50 min |
| Jun 25, 3:18 PM EDT | Areal Flood Advisory | JAX | Coffee, Jeff Davis | 87 min |
| Jun 25, 3:36 PM EDT | Special Weather Statement | JAX | Clinch | 24 min |
| Jun 25, 3:57 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 48 min |
| Jun 25, 4:34 PM EDT | Special Weather Statement | JAX | Wayne | 26 min |
| Jun 25, 4:56 PM EDT | Special Weather Statement | JAX | Wayne | 34 min |
| Jun 25, 5:21 PM EDT | Special Weather Statement | JAX | Brantley | 24 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| Jun 25, 6:04 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn, Wayne | 86 min |
| Jun 25, 6:04 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| Jun 25, 6:15 PM EDT | Special Weather Statement | JAX | Camden | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.